# SDR IPXA09556700

- Difficulty date: July 18, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33241
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FUSELAGE SKIN DAMAGE AT FS 648 STRINGER 23L.  REPAIRED DAMAGE SKIN IAW B757 SRM 53-30-01-2R REPAIR 3 AND EO B757-5 330-34287.  REFERENCE LOG PAGE 298659-1 AND NRC 354160.  THIS CLEARS THIS ITEM.
